# SDR YENA20100316039

- Difficulty date: March 16, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 29,176 hours, 10,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 2961
- Condition: Discharged
- Location: Cabin
- Part time: 29,176 hours, 10,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB459 BOS-FLL, BATTERY FAULT FWD DISPLAYED ON CIDS PANEL DURING MX WEEKLY CHECK.  REPLACED FWD EPSU BATTERY (10 WL POSITION) PER AMM 33-51-38, OPS CHECK NORMAL.
